# SDR 97ZZZX2688

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 5910130273
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD FACE AREA, 2 EACH CRACKS IN UPPER DOOR CUT-OUT.  LEFT UPPER CORNER HAS CRACK WHICH HAS EXTENDED BEYOND ORIGINAL STOP DRILL AND IS NOW 2.5 INCHES LONG.  RIGHT UPPER CORNER HAS EXTENDED BEYOND ORIGINAL STOP DRILLED, AND IS NOW 1.8 INCHES LONG.  REMOVED AND REPLACED 2 WEBS IAW DAC DRWG NR J060110.  REFERENCE:  OPERATOR CONTROL NR HAL9752.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.
